Common fixed point theorems for T-Reich contraction mapping in cone metric spaces

A.K. Dubey, Reena Shukla, R.P. Dubey

Abstract


In the present paper we prove common fixed point theorem for T-Reich contraction mapping in the setting of cone metric space.

Full Text: PDF

How to Cite this Article:

A.K. Dubey, Reena Shukla, R.P. Dubey, Common fixed point theorems for T-Reich contraction mapping in cone metric spaces, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 315-326

Copyright © 2013 A.K. Dubey, Reena Shukla, R.P. Dubey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.